2008 |
19 | EE | Mustafa Inç:
Application of homotopy analysis method for fin efficiency of convective straight fins with temperature-dependent thermal conductivity.
Mathematics and Computers in Simulation 79(2): 189-200 (2008) |
2007 |
18 | EE | Mustafa Inç:
An approximate solitary wave solution with compact support for the modified KdV equation.
Applied Mathematics and Computation 184(2): 631-637 (2007) |
17 | EE | Mustafa Inç:
An L-stable extended two-step method for the integration of ordinary differential equations.
Applied Mathematics and Computation 186(2): 1395-1401 (2007) |
16 | EE | Mustafa Inç:
New L-stable method for numerical solutions of ordinary differential equations.
Applied Mathematics and Computation 188(1): 779-785 (2007) |
15 | EE | Mustafa Inç:
New exact solutions for the ZK-MEW equation by using symbolic computation.
Applied Mathematics and Computation 189(1): 508-513 (2007) |
14 | EE | Mustafa Inç:
New compact and noncompact structures of the nonlinearly dispersive Boussinesq equations.
Applied Mathematics and Computation 189(1): 528-540 (2007) |
2006 |
13 | EE | Mustafa Inç:
On numerical doubly periodic wave solutions of the coupled Drinfel'd-Sokolov-Wilson equation by the decomposition method.
Applied Mathematics and Computation 172(1): 421-430 (2006) |
12 | EE | Mustafa Inç:
On numerical soliton solution of the Kaup-Kupershmidt equation and convergence analysis of the decomposition method.
Applied Mathematics and Computation 172(1): 72-85 (2006) |
11 | EE | Mustafa Inç:
On numerical Jacobi elliptic function solutions of the (1+1)-dimensional dispersive long wave equation by the decomposition method.
Applied Mathematics and Computation 173(1): 372-382 (2006) |
2005 |
10 | EE | Mustafa Inç:
On numerical solutions of one-dimensional nonlinear Burgers' equation and convergence of the decomposition method.
Applied Mathematics and Computation 170(1): 76-85 (2005) |
9 | EE | Mustafa Inç,
David J. Evans:
Numerical study for soliton solutions of some nonlinear evolution equations.
Int. J. Comput. Math. 82(4): 469-481 (2005) |
8 | EE | Mustafa Inç,
David J. Evans:
Decomposition method for nonlinear isothermal magnetostatic atmospheres.
Int. J. Comput. Math. 82(5): 559-572 (2005) |
7 | EE | Mustafa Inç,
David J. Evans:
On exact solutions of some higher-dimensional nonlinear partial differential equations.
Int. J. Comput. Math. 82(6): 743-754 (2005) |
2004 |
6 | EE | Mustafa Inç,
David J. Evans:
On travelling wave solutions of some nonlinear evolution equations.
Int. J. Comput. Math. 81(2): 191-202 (2004) |
5 | EE | Mustafa Inç,
David J. Evans:
A different approach for soliton solution of the improved Boussinesq equation.
Int. J. Comput. Math. 81(3): 313-323 (2004) |
4 | EE | Mustafa Inç,
David J. Evans:
A study for obtaining more solitary pattern solutions of fifth-order KdV-like equations.
Int. J. Comput. Math. 81(4): 473-482 (2004) |
3 | EE | Mustafa Inç,
David J. Evans:
An efficient approach to approximate solutions of eighth-order boundary-value problems.
Int. J. Comput. Math. 81(6): 685-692 (2004) |
2003 |
2 | EE | Mustafa Inç,
David J. Evans:
The Decomposition Method for Solving of a Class of Singular Two-Point Boundary Value Problems.
Int. J. Comput. Math. 80(7): 869-882 (2003) |
1 | EE | Necdet Bildik,
Mustafa Inç:
On the numerical solution of initial value problems for nonlinear trapezoidal formulas with different types.
Int. J. Comput. Math. 80(9): 1175-1188 (2003) |